# SDR COMA0460195

- Difficulty date: March 11, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 16,192 hours, 15,952 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 601R5239455
- Condition: Leaking
- Location: Lt Mlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5588 HYDRAULIC SYSTEM 2 LOW PRESSURE CAUTION.  REPLACED DEFECTIVE HYDRAULIC LINE IN LEFT WHEEL WELL.
